replies to runny nose and copd

I would like to thank everyone for the replies and advice regarding runny nose they were all very helpful and informative.I steroids seemed to be to the forefront so as I have been using symbicort budesonide for about 10 years I had forgotten what the side effects are.

The leaflet that comes with the inhaler the side effects are not as well laid out as Drug .com I have other issues that I thought was just down to old age so when I looked at the list I found 17 side effects that I could identify with .I have spoken with the doctor and told I could not remember what I was given it for I could only think it was given by nurse to help with breathing and last 12 hours .This was before spriva developed .

She told me that it is given to prevent or lessen exacerbations as I have had about 3 non infectious due to muscle spasm and 1 infectious I told her I had decided to stop using symbicort .She agreed with me as I know my own condition better than anyone so I have decided to stop using it for a month and see if any other symptoms subside and just use the spriva and salbutamol with Aero Chamber. Just have to see how it goes next couple of weeks as it takes quite some time to leave system after long term use.

Going to the land of smiles for 3 months maybe longer .

Stay safe and keep warm hope you all breathe easy.

6 Replies

oldestnewest
  • The best of luck this month. Take good care xxx

  • thanks tadaw

  • Let us know how it goes. For info mine improved a lot when I got off steroids... but I also found it's a side effect with statins and it improved even more when I came off atorvastatin 20mg. This also remedied the nausea & belching I was getting. I need a discussion with the dr now as to alternative.

    So if you're on statins, too - check the sides: Common: "..inflammation of the nasal passages.." & "nausea, wind, constipation, diarrhoea..." etc.

    Good luck

  • thanks for reply soulsaver not on statins when I Looked at side effects the major ones were runny nose ,blood pressure slight increase nothing to worry about but it was always good ,urge to go to toilet ,dry throat and mouth most of time each one taken separately made me think it was part of condition but with these and other side effects all put together I feel it may be steroids, the faster heartbeat I did not notice but nurse told me that was due to steroids but that did not worry me as it was only slight and slight tremble. I don't know how long it takes to get out of system but I think I should see some improvement or no improvement I will just have to wait and see take care now wrap up warm

  • Hey! hope it works :)

  • thanks louisiana I forgot to mention that I thought some of symptoms I was having was due to old age

You may also like...